# SDR CA011219006

- Difficulty date: May 20, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 5,348 hours
- Engine: Cont IO520D
- Propeller: Mcauly D3A34C403
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 07421155
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK NOTED ON LT BULKHEAD DURING INSPECTION WITH MIRROR. BULHEAD IS LOCATED DIRECTLY ADJACENT TO BAGGAGE DOOR.
